# SDR USAA920080688

- Difficulty date: March 12, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 55,719 hours, 37,541 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6SC26602224
- Part serial: 666
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR-C18- FOUR EA CRACKS .25" LONG EA BOTTOM #5 SLAT SKIN, SLAT STA 211.95 - 215.5.  INSTALLED REPAIR IAW SRM 57-43-01-2R6, FIG 201.
